MathSciNet Relay Station
MathSciNet bibliographic data
MR6831 (4,49c) 49.0X
Mickle, Earl J. Associated double integral variation problems. Duke Math. J. 9, (1942). 208–227.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement